# SDR SWAA2021121351265

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737
- Aircraft serial: 27881
- Aircraft time: 72,548 hours, 42,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R2 DOOR EMER LIGHT INOP (OUTSIDE) ; / [01] RELAMPED EXT EMER LIGHT PER AMM 33-51-00
